# SDR DALA2016092506840

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD WET AREA, L1 CREASE BEAM CORRODED AT BS 344 TO 360 LBL 60.  MAINTENANCE REPLACED THE CREASE BEAM IAW SRM 51-40-02, 51-40-05, AND DRAWING 141A8112 REV E.
